The commutators of intrinsic square functions associated with the intrinsic Littlewood–Paley -function, the intrinsic -function and the intrinsic Lusin area function can be used to characterize BMO-type function spaces through their boundedness properties. In this paper, we show that, for , the boundedness of each of these commutators from the Musielak–Orlicz Hardy space to is equivalent to (a nontrivial subspace of ), under suitable assumptions on the growth function . This extends the weighted characterization of Han and Wu [Proc. Amer. Math. Soc. 152(1) (2024), 281–293] to the Musielak–Orlicz setting. In addition, under suitable assumptions on a growth function , we prove that, for , these commutators are bounded from the -adapted Orlicz–Hardy space to and from Orlicz Hardy space to .

生成讲解博客的中文版本

生成AI智能校验的中文版本